# SDR SIMA20130520004

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 26,309 hours, 23,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67593
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND A FEW AFT FLOOR EMERGENCY LIGHTS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR4 BATTERY POWER SUPPLY IAW-AMM-33-50-04. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
